# SDR SWAA2015101444899

- Difficulty date: October 13, 2015
- Submitted: October 15, 2015
- Operation: Air carrier
- Aircraft: N397SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27691
- Aircraft time: 66,257 hours, 53,253 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Strap
- Part number: 6978770
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FLOORBEAM SPLICE STRAP CRACKED AT BS 328.  REPAIRED STRAP IAW SRM.
